# SDR FDEA2020042310767

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN ,STA 1592.7 BETWEEN S22R-S23R DENTED REPAIRED PER B757 SRM 53-00-01-2R REPAIR 29
